# SDR CALA2024050701338

- Difficulty date: April 29, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 129,344 hours, 20,098 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 140T28106
- Condition: Corroded
- Location: Bs 1090 S39l&R
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B767-53-3-7121) CORROSION ON THE INTERIOR SURFACE OF THE FUSELA GE SKIN, AT STA.1090, JUST AFT OF THE FUSELAGE MOISTURE DRAIN, B ETWEEN STR.39L AND STR.39R.#91040 REMOVED AND REPLACED DRAIN VALVE ASSY IN ALC AT STA 1090 S-39L-S -39R IAW B767 SRM 51-40-02 PARA 4. SEE NR 168798-0100-0205 FOR REPAIR OF SKIN CORROSION. SEE NON-ROUTINE 168798-0100-0208 FOR D ETAILS
